Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, I need some help, so here goes...

I've been on yaz for about two months now, and I'm almost done with my second pack. About four days into the second pack, I lost my virginity. He didn't finish inside me, though. I was taking prevacid at the time, so I don't know if that had any effect on the yaz.

After that, I bled, which I figured was pretty normal. Two days later, we had sex, but he used a condom. I didn't bleed, but it hurt on the outside for a couple of days.

Three days ago, we had sex again, used a condom, and afterwards, I had weird brown discharge, and I hurt on the outside again. I'm still having the discharge, but the pain went away today.

Does anyone know what the heck is wrong with me? Is the pain on the outside afterwards because I might be allergic to the condom? And why do I have the brown discharge? It doesn't make any sense.

Loading...

I think it would be good if you went to see a doctor. Any odd colored discharge needs to be checked out. An allergy could cause some odd symptoms, but it could be from the condom, lubricant, spermicide, etc, and you need to know which of those it is.
Reply

Loading...